# SDR M8B2001F00000

- Difficulty date: June 20, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N10MB
- Make and model: Doug DC-10-30F
- Aircraft serial: 47907
- Engine: Ge CF650C2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: ARG7026501
- Part serial: CPT1183
- Condition: Sheared
- Location: Rt Aft Axle
- Part time: 29,871 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PRE DEPARTURE CHECKS FOUND RIGHT MAIN LANDING GEAR AFT AXLE BOLT HAD HEXAGONAL HEAD SHEARED OFF.  PROBABLE CAUSE:  FATIGUE, STRESS.
